# SDR ASAA1149226

- Difficulty date: February 27, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT TIE STRAP IS CRACKED AT RBL 24 AFT OF BS 312 (SEEN FROM E&E BAY).  STOP DRILLED CRACK FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 53 10 51 DETAIL I REPAIR 4.
